# SDR REXA2022042700735

- Difficulty date: March 6, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 661+16 TO F.S. 677 - INSTALLED NEW RH SIDE SEAT RAIL AT FS 661.0+16" TO FS 677.0 IAW CRJ-900 AMM 53-00-49-400-801-A07
